| Catalog Number |
01.18.143 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
01/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 january 2024 lot 146334: (b)(4) items manufactured and released on 05-dec-2014.Expiration date: 2019-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 8 years and 6 months from the primary, the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the medacta stem and head with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.